# SDR IPXA2024080614276

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 37,203 hours, 24,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 402112
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTSA SW GUARD IS LOOSE R AND R SWITCH GUARD IAW SWPM 20-83-11. OPS CK OK
